# SDR FDEA201909102197

- Difficulty date: September 10, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 50,418 hours, 18,576 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Computer
- Part number: 4907905
- Part serial: 029
- Condition: Faulty
- Location: Nr 2
- Part time: 50,418 hours, 18,576 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

PDIS  809     27-80  2168     10SEP19  AFW  OPEN  U DURING ARRIVAL TO KAFW WHILE EXTENDING THE SLATS HAD SLATS 1&2 FAULT. SLATS WERE STUCK AT 5 DEGREE. RETRACTED SLATS AND IMMEDIATELY GOT SLATS 1&2 FAULT. THE SLATS WERE STUCK AT 0 DEGREES. FOLLOWED QRH AND LANDED UNEVENTFULLY, DURING BOTH EXTENSTIONS THERE WAS LOUD GRINDING FROM THE SLATS. "DECLARED EMERGENCY AND FIRE TRUCKS RESPONDED" PER MOCC REQUEST SERVICED LEFT WING SLAT SCREWJACKS NUMBER 1 THUR 6. FOUND NONE BELOW SERVICE LIMITS. TOPPED OFF 1-6 SCREWJACKS PER AMM 12-13-27-00. REMOVED AND REPLACED SFCC #2 PER AMM 27-51-18-04, NO FAULTS FOUND ON SLAT SIDE OF COMPUTER, BUT A RE-OCCURING FLAPS SYS 2 FAULT. WILL NEED FULL OPS CHECKS AFTER FLAPS 2 ADDRESSED ON WRI 27-50/2169.
